# SDR SIMA201010309

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 24,948 hours, 23,865 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9801 AFTER TAKEOFF THE CREW REPORTED THAT THE HYDRAULIC SYSTEM 1 QUANTITY WENT TO ZERO WITH ASSOCIATED EICAS MESSAGES.  THE CREW COMPLIED WITH THE AIRCRAFT OPERATING MANUAL VOL 1.  THE CREW ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TORQUED HYDRAULIC HOSE LINE IN NOSE LANDING GEAR BAY AT THE LEFT NOSE LANDING GEAR ACTUATOR AND SERVICED HYDRAULIC SYSTEM NR 1 IAW EMB 145 AMM 20-10-03 AND 12-13-01.  LEAK CHECKED GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
